B. N. Bruin, E. V. Flynn, and D. Testa, Descent via (3, 3)-isogeny on Jacobians of genus 2 curves, Acta Arith, pp.201-223, 2014.

G. Bis11 and . Bisson, Endomorphism rings in cryptography, 2011.

B. E. Brooks, D. Jetchev, and B. Wesolowski, Isogeny graphs of ordinary abelian varieties, Research in Number Theory, vol.2012, issue.273, 2017.
DOI : 10.1090/S0025-5718-2010-02373-7

B. C. Birkenhake and H. Lange, Complex abelian varieties, Fundamental Principles of Mathematical Sciences], vol.302, 2004.
DOI : 10.1007/978-3-662-06307-1

C. Couveignes and T. Ezome, Computing functions on Jacobians and their quotients, LMS Journal of Computation and Mathematics, vol.2, issue.01, pp.555-577, 2015.
DOI : 10.1007/978-3-662-03338-8

URL : https://hal.archives-ouvertes.fr/hal-01088933

C. G. Cardona, E. Nart, and J. Pujolas, Curves of genus two over fields of even characteristic, Mathematische Zeitschrift, vol.159, issue.1, pp.177-201, 2005.
DOI : 10.1007/s00209-004-0750-0

R. Cos11 and . Cosset, Applications des fonctions theta a la cryptographie sur courbes hyperelliptiques, 2011.

C. G. Cardona and J. Quer, Field of moduli and field of definition for curves of genus 2, Computational Aspects of Algebraic Curves, pp.71-83, 2005.
DOI : 10.1142/9789812701640_0006

C. R. Cosset, D. Robert, D. Jao, and J. Plut, Computing (, )-isogenies in polynomial time on jacobians of genus 2 curves, http://eprint.iacr.org Towards quantum-resistant cryptosystems from supersingular elliptic curve isogenies, J. Mathematical Cryptology, vol.143, issue.8 3, pp.209-247, 2011.

D. I. Dolgachev and D. Lehavi, On isogenous principally polarized abelian surfaces, Contemp. Math, vol.465, pp.51-69, 2008.
DOI : 10.1090/conm/465/09100

URL : http://arxiv.org/abs/0710.1298

A. Fio16 and . Fiorentino, Weber's formula for the bitangents of a smooth plane quartic, https://arxiv.org/abs/1612, p.2049, 2016.

E. V. Fly15 and . Flynn, Descent via (5, 5)-isogeny on Jacobians of genus 2 curves, J. Number Theory, vol.153, pp.270-282, 2015.

F. M. Fouquet and F. Morain, Isogeny Volcanoes and the SEA Algorithm, Lecture Notes in Comput. Sci, vol.2369, pp.276-291, 2002.
DOI : 10.1007/3-540-45455-1_23

URL : ftp://lix.polytechnique.fr/pub/submissions/morain/Preprints/LIX:RR:00:05:volcanoes.ps.Z

J. Igu72 and . Igusa, Theta functions, Grundlehren der mathematischen Wissenschaf-ten, 1972.

J. D. Jetchev and B. Wesolowski, On graphs of isogenies of principally polarizable abelian surfaces and the discrete logarithm problem, p.522, 2015.

D. Koh96 and . Kohel, Endomorphism rings of elliptic curves over finite fields, 1996.

K. Lr12a, D. Lauter, and . Robert, Improved crt algorithm for class polynomials in genus 2, IACR Cryptology ePrint Archive, vol.2012, p.443, 2012.

D. Lr12b, D. Lubicz, and . Robert, Computing isogenies between abelian varieties, Compos. Math, vol.148, issue.5, pp.1483-1515, 2012.

J. S. Mil86 and . Milne, Abelian varieties Arithmetic geometry, pp.103-150, 1984.

M. Enea and M. , A quasi-linear time algorithm for computing modular polynomials in dimension 2, LMS Journal of Computation and Mathematics, vol.18, pp.603-632, 2015.

M. Enea, M. , and D. Robert, Modular polynomials on Hilbert surfaces, working paper or preprint, 2017.

D. Mum66 and . Mumford, On the equations defining abelian varieties. I, Invent, Math, vol.1, pp.287-354, 1966.

D. Mum84 and . Mumford, Tata lectures on theta ii. jacobian theta functions and differential equations, with the collaboration of c. musili, m. nori, e. previato, m. stillman and h. umemura, Progress in Mathematics, vol.43, 1984.

F. Ric37 and . Richelot, De transformatione integralium Abelianorum primi ordinis commentatio, J. Reine Angew. Math, vol.16, pp.221-284, 1837.

R. D. Robert, Fonctions thêta et applicationsàapplications`applicationsà la cryptologie, 2010.

B. Smi09 and . Smith, Isogenies and the discrete logarithm problem in jacobians of genus 3 hyperelliptic curves, J. Cryptology, vol.22, issue.4, pp.505-529, 2009.

J. Vél71 and . Vélu, Isogénies entre courbes elliptiques, C. R. Acad. Sci. Paris Sér. A-B, vol.273, pp.238-241, 1971.